Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have polycsytic ovarian syndrome. Taking clomid. Ultrasound test done. Gaining weight. Any relation between weight gain and ovalute?

i have polycsytic ovarian syndrome,,my doctor told me to take clomid so i did, i was ultrasound to check if the clomid worked and it did,,after 5 months of taking clomid it was all goo my menstruation is norma, on the 6th month i gain weight then i was ultrasound the clomid didn't work out i wasn,t ovulating?is there a relationship with the way i gain weight and the reason why i didn,t ovulate?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Some women with poly cystic ovary disease will have excess weight.
Increased weight in the body can alter the hormonal levels and can lead to abnormalities in ovulation.
As you took clomid tablets for 6 months, give 2 to 3 months gap.
In that time try for weight reduction. Then after that with your doctor's advice you can restart the clomid and may increase the dosage if needed.
For more details you can ask me through:
Take care.

Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor